# SDR WVER1106201400003

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 30,143 hours, 20,647 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Out Of Tolerance
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUNCTIONAL TEST OF PASSENGER DOOR, WAS NOT ABLE TO GET GAPS AROUND DOOR AND DOOR HINGE ON FUSELAGE SIDE.  DOOR HAD TO BE SHIMMED IAW REO 670-53-21-1138, REV -A.
